Wang, J.B. and Howe, D. (2005) Tubular modular permanent-magnet machines equipped with quasi-Halbach magnetized magnets - Part I: Magnetic field distribution, EMF, and thrust force. IEEE Transactions on Magnetics, 41 (9). pp. 2470-2478. ISSN 0018-9464
Abstract
This paper describes the analysis, design, and experimental characterization of three-phase tubular modular permanent-magnet machines equipped with quasi-Halbach magnetized magnets. It identifies feasible slot/pole number combinations and discusses their relative merits. It establishes an analytical expression for the open-circuit magnetic field distribution, formulated in the cylindrical coordinate system. The expression has been verified by finite-element analysis. The analytical solution allows the prediction of the thrust force and electromotive force in closed forms, and provides an effective tool for design optimization, as will be described in Part II of the paper.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | Copyright © 2005 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE. |
Keywords: | linear machines, magnetic field analysis, permanent-magnet machines |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Electronic and Electrical Engineering (Sheffield) |
Depositing User: | Sherpa Assistant |
Date Deposited: | 12 Dec 2005 |
Last Modified: | 04 Jun 2014 11:29 |
Published Version: | http://dx.doi.org/10.1109/TMAG.2005.854328 |
Status: | Published |
Refereed: | Yes |
Identification Number: | 10.1109/TMAG.2005.854328 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:821 |